# SDR MWEA99247

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 527779221
- Condition: Dented
- Location: Bs  433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17L AT STATION 433 IS DENTED.  MAINTENANCE FABRICATED AND INSTALLED FILLER AND SPLICES.
